# SDR KY7A20210309002

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N820DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC820B
- Aircraft time: 35,981 hours, 38,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 2724184024
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTOR FOUND BELLCRANK BROKEN AT GAS STRUT ATTACHMENT LUG.
